American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Yuji Odaka. On Parametrization, optimization and triviality of test configurations. Proc. Amer. Math. Soc. 143 (2015) 25-33.
Abstract, references, and article information   
View Article: PDF

[2] Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange. Closed orbits and uniform $S$-instability in geometric invariant theory. Trans. Amer. Math. Soc. 365 (2013) 3643-3673.
Abstract, references, and article information   
View Article: PDF

[3] Sebastian Casalaina-Martin and Radu Laza. Simultaneous semi-stable reduction for curves with ADE singularities. Trans. Amer. Math. Soc. 365 (2013) 2271-2295.
Abstract, references, and article information   
View Article: PDF

[4] Adam S. Sikora. Character varieties. Trans. Amer. Math. Soc. 364 (2012) 5173-5208.
Abstract, references, and article information   
View Article: PDF

[5] Sebastian Casalaina-Martin, David Jensen and Radu Laza. The geometry of the ball quotient model of the moduli space of genus four curves. Contemporary Mathematics 564 (2012) 107-136.
Book volume table of contents   
View Article: PDF

[6] David Swinarski. GIT stability of weighted pointed curves. Trans. Amer. Math. Soc. 364 (2012) 1737-1770. MR 2869190.
Abstract, references, and article information   
View Article: PDF

[7] Xuhua He and Jason Starr. Semistable locus of a group compactification. Represent. Theory 15 (2011) 574-583. MR 2833468.
Abstract, references, and article information   
View Article: PDF

[8] Hendrik Bäker. Good quotients of Mori dream spaces. Proc. Amer. Math. Soc. 139 (2011) 3135-3139. MR 2811268.
Abstract, references, and article information   
View Article: PDF

[9] Nicholas Proudfoot. All the GIT quotients at once. Trans. Amer. Math. Soc. 363 (2011) 1687-1698. MR 2746660.
Abstract, references, and article information   
View Article: PDF

[10] Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange. Complete reducibility and separability. Trans. Amer. Math. Soc. 362 (2010) 4283-4311. MR 2608407.
Abstract, references, and article information   
View Article: PDF

[11] Daniel Greb. Projectivity of analytic Hilbert and Kähler quotients. Trans. Amer. Math. Soc. 362 (2010) 3243-3271. MR 2592955.
Abstract, references, and article information
View Article: PDF

[12] Sébastien Jansou and Nicolas Ressayre. Invariant deformations of orbit closures in $\mathfrak {sl}(n)$. Represent. Theory 13 (2009) 50-62. MR 2485792.
Abstract, references, and article information   
View Article: PDF

[13] Radu Laza. Deformations of singularities and variation of GIT quotients. Trans. Amer. Math. Soc. 361 (2009) 2109-2161. MR 2465831.
Abstract, references, and article information   
View Article: PDF

[14] Timothy E. Goldberg. A convexity theorem for the real part of a Borel invariant subvariety. Proc. Amer. Math. Soc. 137 (2009) 1447-1458. MR 2465671.
Abstract, references, and article information   
View Article: PDF

[15] Ch. Riedtmann and G. Zwara. The zero set of semi-invariants for extended Dynkin quivers. Trans. Amer. Math. Soc. 360 (2008) 6251-6267. MR 2434286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael Kapovich, Bernhard Leeb and John J. Millson. The generalized triangle inequalities in symmetric spaces and buildings with applications to algebra. Memoirs of the AMS 192 (2008) MR 2369545.
Book volume table of contents   

[17] Larry Bates. A smooth invariant not a smooth function of the invariant polynomials. Proc. Amer. Math. Soc. 135 (2007) 3039-3040. MR 2322732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Laura DeMarco. The moduli space of quadratic rational maps. J. Amer. Math. Soc. 20 (2007) 321-355. MR 2276773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christopher T. Woodward. On D. Peterson's comparison formula for Gromov-Witten invariants of $G/P$. Proc. Amer. Math. Soc. 133 (2005) 1601-1609. MR 2120266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Milson. Reflection quotients in Riemannian geometry. A geometric converse to Chevalley's theorem. Proc. Amer. Math. Soc. 132 (2004) 2825-2831. MR 2063099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Johannes Huebschmann. K\"ahler spaces, nilpotent orbits, and singular reduction. Memoirs of the AMS 172 (2004) MR 2096203.
Book volume table of contents   

[22] Alexander Schmitt. A simple proof for the finiteness of GIT-quotients. Proc. Amer. Math. Soc. 131 (2003) 359-362. MR 1933324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dana R. Vazzana. Invariants and projections of six lines in projective space. Trans. Amer. Math. Soc. 353 (2001) 2673-2688. MR 1828467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Harm Derksen and Jerzy Weyman. Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients. J. Amer. Math. Soc. 13 (2000) 467-479. MR 1758750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Arkady Berenstein and Reyer Sjamaar. Coadjoint orbits, moment polytopes, and the Hilbert-Mumford criterion. J. Amer. Math. Soc. 13 (2000) 433-466. MR 1750957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1